This is akward but I need an answer. In 2005 I had gastric bypass surgery. Lost approx 90 pounds but didn't have many of the common problems associated with the surgery. Symptoms like getting sick from sugar or to much fatty foods. I got full fast but could still eat those things, which is really to bad. Over the last 5 years the weight has slowly crept back on, not all but enough. In the last 6 months all of a sudden I get sick for all of the foods that I was suppose to get sick from after the surgery. Can't eat sugar, not even a bowl of weight control oatmeal, no milk, no cereal and the list goes on. So last night (and this is my real question), I woke up which is not at all unusual for me. Got up to go to the bathroom and sat down and after 30 seconds or so looked down to see that I had, had diarrhea in my pants while sleeping. WOW, how GROSS.... this has never happened to me before. My sister also had the surgery and has had issues like that (while awake, not while sleeping). So why did that happen??? Was I dreaming about going to the bathroom and went? Did I think it was flatus and it wasn't? Sorry for such a gross topic but I am freaking out thinking this is going to happen all the time now. Any one out there with that problem
While sleeping you probaly felt it was gas and some liquid stool came out. This happens more often than you know and unless it happens frequently I wouldn't be concerned about it. Have you had any constipation recently? Sometimes after we feel we are over the constipation we find we have anal leakage. This is due to impacted stool from the constipation. Think of it as a ball stuck in the passage and the stool is liquid going around it and can seep out. I would speak to your doctor about all this.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.